RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Phys., 2013, том 54, выпуск 2, 22306, 21 страниц (Mi jmp8)  

Seiberg–Witten equations and non-commutative spectral curves in Liouville theory

L. Chekhovab, B. Eynardc, S. Ribaultcd

a School of Mathematics, Loughborough University, LE11 3TU Leicestershire, United Kingdom
b Department of Theoretical Physics, Steklov Mathematical Institute, Moscow, 119991 Russia
c Institut de Physique Théorique, IPhT, CNRS, URA 2306, F-91191 Gif-sur-Yvette, France
d Laboratoire Charles Coulomb UMR 5221 CNRS-UM2, Université Montpellier 2, Place Eugène Bataillon, F-34095 Montpellier Cedex 5, France

Аннотация: We propose that there exist generalized Seiberg–Witten equations in the Liouville conformal field theory, which allow the computation of correlation functions from the resolution of certain Ward identities. These identities involve a multivalued spin one chiral field, which is built from the energy-momentum tensor. We solve the Ward identities perturbatively in an expansion around the heavy asymptotic limit, and check that the first two terms of the Liouville three-point function agree with the known result of Dorn, Otto, Zamolodchikov, and Zamolodchikov. We argue that such calculations can be interpreted in terms of the geometry of non-commutative spectral curves.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00440-a
11-01-12037-ofi-m
11-02-90453-Ukr-f-a
Министерство образования и науки Российской Федерации NSh-4612.2012.1
Российская академия наук - Федеральное агентство научных организаций
L. Chekhov is grateful to the Russian Foundation for Basic Research for support (Grant Nos. 11-01-00440-a, 11-01-12037-ofi-m-2011, and 11-02-90453-Ukr-f-a), to the Grant for Supporting Leading Scientific Schools NSh-4612.2012.1, and to the Program Mathematical Methods of Nonlinear Dynamics.


DOI: https://doi.org/10.1063/1.4792241


Реферативные базы данных:

Тип публикации: Статья

Принята в печать:01.01.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmp8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:41

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019